# SDR CA150204010

- Difficulty date: January 29, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,362 hours
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENG WAS RECEIVED FOR REPAIR & INVESTIGATION AFTER THE OPERATOR REPORTED A FLAME OUT DURING CRUISE & INFLIGHT SHUTDOWN.  DURING THE OPERATOR TROUBLESHOOTING A LOUD MECHANICAL GRINDING NOISE WAS NOTED TO BE COMING FROM THE ANGLE DRIVE AREA OF THE TURBO MACHINERY.
